# SDR USAA2010010690036

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 20,003 hours, 7,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EEL - EMERGENCY LIGHT LENS IS MISSING FROM SEAT MOUNTED LIGHT AT 9L.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS PER AIRBUS MAINTENANCE MANUAL 33-51-18.
